# SDR YENA2025030300228

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3123J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55204
- Aircraft time: 6,118 hours, 2,422 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 183307101
- Part serial: A2200400
- Condition: Failed
- Part time: 6,111 hours, 2,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1528, POP-JFK. (AIRCRAFT DIVERTED TO MCO AND DECLARED AN EMERGENCY). 'FORWARD GALLEY ELECTRICAL BURNING ODOR. THE FLIGHT ENTERTAINMENT CONTROL PANEL WENT BLANK/INOP AND WAS WARM TO THE TOUCH; C/W FIM 21-22-00. ODOR CONFIRMED TO NOT BE FROM AN ENG, APU, OR ECS. NARROWED SOURCE OF ELECTRICAL SMELL TO IFE ICMT AT L1 DOOR MONUMENT. SCREEN INOP W/ REST OF SYSTEM POWERED. DUE TO FINDING, IFE ICMT REQ'S R/R. REF LP 4233198, ITEM 1 (REMOVED AND REPLACED ICMT PER 44-21-11. OPS NORMAL) FOR ICMT R/R. NO FURTHER ODOR OR FAULTS NOTED AT THIS TIME. A/C OK FOR CONT SVC.'
